# SDR NACA2025031000004

- Difficulty date: March 10, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DAMAGE WAS FOUND AT LH WING O/B AFT FLAP LOWER SKIN , WBL 365.4 , L:1.8 INCH , W:0.7 INCH. PERFORMED CATEGORY A METAL BOND REPAIR AT LH WING I/B AFT FLAP LOWER SKIN. WBL 365.4 REMOVED THE OLD DOUBLER AND USED A LARGE DOUBLER FOR THE OLD DAMAG AND THE NEW DAMAGE. I.A.W. B737-300 SRM 57-53-02 REPAIR 2 AND SRM 51-70-10 REPAIR 4 (R135)
